# SDR CA030507001

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Part serial: 00194H2996
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT AT APPROXIMATELY 11000 FT, THE CAPTAIN'S WINDSHIELD SHATTERED. QRH PROCEDURE FOLLOWED, FLIGHT CONTINUED AND LANDED SAFELY. AIRCRAFT RETURNED TO SERVICE FOLLOWING THE WINDSHIELD REPLACEMENT.
